# SDR SIMA20190119004

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 35,756 hours, 33,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR OVERWING EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED LT EXTERIOR OVERWING EMERGENCY LIGHT IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD.
